Fu Liu

Associate Faculty
Enumerative and Algebraic Combinatorics
Ph.D.,2006, Massachusettes Institute of Technology, Cambridge
Refereed publications: Via Math Reviews

Web Page: http://www.math.ucdavis.edu/~fuliu/
Email: fuliu@math.ucdavis.edu
Office: MSB 3220
Phone: 601-4444 x4018

Research

Fu Liu's research interests are in enumerative combinatorics and algebraic combinatorics. Much of her work is on Ehrhart polynomials and volume of different polytopes. She also has done work with connections to representation theory, algebraic geometry and statistics.

Publications

  • [1] Liu, F., and B. Osserman, "The irreducibility of certain pure-cycle Hurwitz spaces, American Journal of Mathematics , 130(6):1687-1708, 2008. Full Text. [arXiv:math.AG/0609118].

  • [2] F. Liu, "A note on lattice-face polytopes and their Ehrhart polynomials," Proceedings of the American Mathematical Society, 137(10):3247-3258, 2009. Full Text. [arXiv:0810.4655].

  • [3] F. Liu, "Combinatorial bases for multilinear parts of free algebras with two compatible brackets," Journal of Algebra, 323(1):132-166, 2010, Full Text. [arXiv:0808.3439].

  • [4] F. Liu, "Higher integrality conditions, volumes and Ehrhart polynomials" Advances in Mathematics, 226(4):3467-3494, 2011, Full Text.[arXiv:0911.2051].

    Awards and Fellowships

  • Hellman Fellowship, 2011-2012
  • Clay Liftoff Fellowship, 2006
  • Charles W. and Jennifer C. Johnson Prize, MIT, 2006

    Last updated: 2012-04-19